# SDR SIMA20150803003

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 31,040 hours, 28,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN, SEEMS TO GET CAUGHT ON SOMETHING AFTER HANDLE MOVED TO THE OPEN POSITION.    PERFORMED INSPECTION IAW AMM 56-20-01.  DELAMINATION AREA < 25%.  TDMI REMAINS OPEN.  FUNCTIONAL CHECK WAS DONE WITH THE DYNAMOMETER, CHECK WAS FOUND TO BE WITHIN LIMIT LOAD IAW AMM 52-18-00, TDMI CLOSED.
